Acta Mathematica, 1970, Volume 124

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Marcel Riesz in memoriam

Lars Gårding Lund

TBD mathscidoc:1701.331376

Acta Mathematica, 124, (1), I-XI, 1970.7
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 755 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Valiron deficient values for meromorphic functions in the plane

Anders Hyllengren Royal Institute of Technology, Stockholm, Sweden

TBD mathscidoc:1701.331377

Acta Mathematica, 124, (1), 1-8, 1969.7
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 419 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Inequalities for strongly singular convolution operators

Charles Fefferman Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331378

Acta Mathematica, 124, (1), 9-36, 1969.6
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 1112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the growth of slowly increasing unbounded harmonic fungtions

James A. Jenkins Washington University, St. Louis, Mo., USA Kôtaro Oikawa Washington University, St. Louis, Mo., USA

TBD mathscidoc:1701.331379

Acta Mathematica, 124, (1), 37-63, 1969.8
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 323 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] An unpublished paper by Georg Cantor: Principien einer Theorie der Ordnungstypen Erste Mittheilung

I. Grattan-Guinness Enfield College of Technology, Enfield, Middlesex, England

TBD mathscidoc:1701.331380

Acta Mathematica, 124, (1), 65-107, 1969.7
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 749 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Lacunas for hyperbolic differential operators with constant coefficients I

M. F. Atiyah R. Bott L. Gårding

TBD mathscidoc:1701.331381

Acta Mathematica, 124, (1), 109-189, 1969.9
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 1100 downloads ] [ 0 comments ] [ Cited by 99 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On functions orthogonal to invariant subspaces

P. R. Ahern University of Wisconsin, Madison, Wis. D. N. Clark University of Wisconsin, Madison, Wis.

TBD mathscidoc:1701.331382

Acta Mathematica, 124, (1), 191-204, 1969.7
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 535 downloads ] [ 0 comments ] [ Cited by 65 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On injective banach spaces and the spaces$L$^{∞}(μ) for finite measures μ

Haskell P. Rosenthal University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331383

Acta Mathematica, 124, (1), 205-248, 1969.5
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 635 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Extrapolation and interpolation of quasi-linear operators on martingales

D. L. Burkholder University of Illinois, Urbana, Illinois R. F. Gundy University of Illinois, Urbana, Illinois

TBD mathscidoc:1701.331384

Acta Mathematica, 124, (1), 249-304, 1969.9
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 638 downloads ] [ 0 comments ] [ Cited by 199 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved